# SDR SWIA201335500

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,635 hours, 38,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENTRANCE EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT 5599 REPLACED LOWER ENTRANCE EMERGENCY LIGHT CONNECTOR & PINS.
